English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Perturbations and Stability of Rotating Stars. 3: Perturbation-Theory for Eigenvalues

MPS-Authors
/persons/resource/persons20673

Schutz,  Bernard F.
Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;
External Organizations;

External Ressource
No external resources are shared
Fulltext (public)

MNRS190_21.pdf
(Publisher version), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Schutz, B. F. (1980). Perturbations and Stability of Rotating Stars. 3: Perturbation-Theory for Eigenvalues. Monthly Notices of the Royal Astronomical Society, 190(1), 21-31.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-0F50-1
Abstract
There is no abstract available